# SDR 97ZZZX4276

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56294
- Make and model: Maule M-5-210TC
- Aircraft serial: 9001C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Rivets Failed
- Location: Rt Front
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FRONT WINDOW RIVETS FAILED IN-FLIGHT LEADING TO TOTAL LOSS OF RT FRONT WINDOW FROM THE AIRCRAFT.  TT:  902 HOURS.
